# SDR AALA202507301629

- Difficulty date: July 26, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N826AN
- Make and model: Boeing 787-9
- Aircraft serial: 40649
- System (JASC): 2120 · Air Distribution System
- Part: Duct Clamp
- Condition: Loose
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN AND BULK CARGO WOULD NOT COOL AFTER 1.5 HOURS IN FLIGHT. DIVERTED TO HND. AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE FOUND DROOPINH DUCT AND LOOSE CLAMPED. RE-ALIGNED DUCT AND SECURED CLAMP IAW AMM 21-52-01.
